Dec 2, 2007
is it ok to take Lyrica and Neurontin at the same time?I allso take Tegretol.Witch medicine must i cut down?Thank you.
| Response from Dr. Wohl
This seems like too much to me and I would worry about overlapping of side effects from these drugs. If the aim is to treat peripheral neuropathy associated with HIV, I would try to maximize the tolerable dose of the Neurontin and then if that is not working as well as you would like, switch to Lyrica and maximize the dose of that medication.
I suspect the Tegretol is being used for something else, either seizures or mood stabilization.
In all it sounds like a complicated situation and an HIV-savvy neurologist should supervise.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Maximum Dosage Of Lyrica For Neuropathy
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- Herpes Symptoms Diarrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.